Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 839, NWS Little Rock, AR

August 20, 2011Montgomery County, Pike County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 20, 2011, 1:25 PM CDT for Montgomery County, Pike County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 1:25 PM CDT (18:25 UTC)
Expired
Aug 20, 2011, 1:46 PM CDT
In force
21 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Pike County, AR

The radar

The Western Arkansas radar (KSRX), 117 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2238 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS54 KLZK 201825
SVRLZK
ARC097-109-201900-
/O.NEW.KLZK.SV.W.0839.110820T1825Z-110820T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
125 PM CDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTH CENTRAL PIKE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 200 PM CDT

* AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GAP MTN...OR 12 MILES SOUTHWEST OF MT IDA...AND MOVING SOUTHEAST AT
  5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...             GAP MTN...            HOPPER...
  FANCYHILL...          CADDO GAP...          BLACK SPRINGS...
  TWEEDLE MTN...        STRAWN MTN...         REDLAND MTN...
  MANFRED...            FODDERSTACK MTN...    BEARDON MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3440 9354 3427 9375 3442 9387 3452 9372
TIME...MOT...LOC 1825Z 316DEG 5KT 3439 9373

$$

BJS
1 follow-up statement
268 
WWUS54 KLZK 201846
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
146 PM CDT SAT AUG 20 2011

ARC097-109-201856-
/O.CAN.KLZK.SV.W.0839.000000T0000Z-110820T1900Z/
MONTGOMERY AR-PIKE AR-
146 PM CDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIKE AND SOUTH
CENTRAL MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3440 9354 3427 9375 3442 9387 3452 9372
TIME...MOT...LOC 1846Z 316DEG 5KT 3437 9371

$$

BJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:14 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 20, 1:14 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 PM CDT SAT AUG 20 2011

.AVIATION...DISCUSSION FOR 18Z TAFS

MAINLY VFR CONDS EXPECTED. MVFR CIGS HAVE SCATTERED AT THE NRN
SITES TODAY. ISO TO SCT STORMS SHOULD DVLP ACROSS THE STATE THIS
AFTERNOON WITH THE BEST COVERAGE LIKELY IN NRN AR LATE IN THE
AFTERNOON THROUGH LATE THIS EVENING. GIVEN UNCERTAINTY IN TIMING
AND PLACEMENT OF STORMS...HAVE CONTINUED TO UTILIZE VCTS AND CB
MENTION WILL LIKELY EVENTUALLY NEED SOME SORT OF TEMPO OR FM GP
BTW 22Z-06Z FOR TSTORMS AT THE NRN 2 SITES.

WINDS WILL BE RATHER VARIABLE THIS AFTERNOON BEFORE EVENTUALLY
PREVAILING FROM THE SW AT THE SRN 4 SITES LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 630 AM CDT SAT AUG 20 2011/

AVIATION...
OVERALL VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. THIS MORNING
PATCHY LIGHT FOG AROUND SUNRISE BUT WILL DISSIPATE QUICKLY AFTER
SUNRISE. MIDDLE AND HIGH CLOUDS STREAMING OVER AR FROM CONVECTION
OVER MO THIS MORNING WILL THIN A BIT THIS MORNING. WIND SHIFT TO THE
NORTH AND GUSTY OVER NORTH AR AT KHRO AND KBPK DUE TO OUT FLOW
BOUNDARY FROM CONVECTION AND A LIGHT SHOWER WILL BE POSSIBLE. WIND
WILL LOWER OVER THE NORTH THEN BECOME E TO SE THEN S TO SW IN THE
AFTERNOON 5 TO 12 KNOTS. SATURDAY CONVECTION MAINLY EXPECTED IN THE
AFTERNOON TO EVENING WITH THE HEAT OF THE DAY...AND USED VCTS AND CB
CLOUDS AT THIS TIME. UNCERTAINTY DOES EXIST IN THE LOCATION OF STORM
FORMATION...WHILE SOME UPPER LEVEL ENERGY MAY MOVE ACROSS NORTHERN
AR AND A BETTER CHANCE OF CONVECTION TO FORM IN THOSE AREAS. VFR
CEILINGS TO ISOLATED MVFR CONDITIONS EXPECTED WITH STORMS. CENTRAL
AND SOUTH AR WINDS ON SATURDAY WILL BE LIGHT E TO SE IN THE
MORNING...BECOMING SE TO SW 5 TO 12 KNOTS IN THE AFTERNOON.(59)

PREV DISCUSSION... /ISSUED 229 AM CDT SAT AUG 20 2011/

SHORT TERM...TODAY THROUGH TUESDAY

UPPER RIDGE HAS SHIFTED EAST...WHICH WILL KEEP MUCH OF THE CWA DRY
THROUGH THIS AFTERNOON...AND TEMPS WARMING TO THE UPPER 90S TO LOW
100S AT MANY LOCATIONS. SOME SPOTS ACROSS WRN AND SWRN AR COULD SEE
TEMPS NEAR OR ABOVE 105 THIS AFTERNOON...WHILE AREAS THE FAR NE MAY
ONLY SEE HIGHS IN THE MID 90S. THESE COOLER TEMPS ACROSS THE NERN
COUNTIES WILL BE THE RESULT OF THE INCREASED PRECIP CHANCES AS AN
UPPER DISTURBANCE SLIDES SE FROM MO. THIS DISTURBANCE IS ALREADY
RESPONSIBLE FOR CONVECTIVE ACTIVITY ACROSS NE KS AND NW MO EARLY
THIS MORNING...WITH INFLUENCE FROM THIS SAME COMPLEX POSSIBLE ACROSS
THE FAR NERN COUNTIES THIS AFTERNOON. HUMIDITY LEVELS WILL ALSO
REMAIN HIGH...WITH HEAT INDICES FOR THE SRN 2/3RDS OF THE CWA SEEING
VALUES OVER 105 DEGREES. AS A RESULT...WILL CONTINUE WITH HEAT ADV
THROUGH EARLY EVENING.

OVERNIGHT...THE UPPER FLOW WILL BECOME MORE NWRLY ONCE AGAIN...WITH
A FRONT SAGGING SOUTH TOWARDS AR. AS THIS FRONT DROPS SLOWLY
SOUTH...WILL CONTINUE WITH CHANCE POPS FOR MUCH OF THE CWA...WITH
THE FRONT PUSHING INTO PORTIONS OF CENTRAL AR BY SUN AFTERNOON
BEFORE STALLING. WITH THE FRONT WASHING OUT ACROSS AR...WILL KEEP AT
LEAST SOME CHANCES OF PRECIP THROUGH MON...WITH AFTERNOON PULSE TYPE
CONVECTION POSSIBLE. MORE ORGANIZED NOCTURNAL CONVECTION MAY ALSO BE
POSSIBLE WITH THE NW FLOW ALOFT. BY LATE IN THE PERIOD...THE UPPER
RIDGE TO THE WEST WILL EXPAND A BIT FURTHER EAST ONCE AGAIN...WITH
THE BEST POPS SHIFTING BACK TO THE NERN COUNTIES FOR TUE AND TUE
NIGHT.

TEMPS BEYOND THIS AFTERNOON WILL DROP BACK INTO THE 90S FOR MOST
LOCATIONS...EVEN SOME UPPER 80S AS PRECIP AND CLOUD COVER RESTRICT
AMPLE AFTERNOON HEATING. THESE SLIGHTLY COOLER TEMPS WILL PERSIST
THROUGH THE REST OF THE SHORT TERM WITH THE FRONT REMAINING ACROSS
SOME PORTION OF THE STATE.

LONG TERM...WEDNESDAY THROUGH FRIDAY

THE UPPER TROUGH REMAINS IN PLACE OVER THE EASTERN U.S. WHILE THE
UPPER RIDGE WAS CENTERED OVER THE SW U.S. UPPER NORTHWEST FLOW
CONTINUES INTO THE SOUTHERN PLAINS...WITH THE POTENTIAL FOR SHORT
WAVE ENERGY TO MAKE ITS WAY TO AR...AS WELL AS POSSIBLE FRONTAL
BOUNDARIES. ON WEDNESDAY...THE PREVIOUS FRONT HAS LIFTED NORTH AS A
SOUTH WIND FLOW HAS RETURNED MOISTURE BACK TO AR. THE NEXT FRONTAL
BOUNDARY IS SEEN OVER THE UPPER PLAINS WITH PLENTY OF SHORT WAVE
ENERGY IN THE MEAN FLOW. A SLIGHT CHANCE OF CONVECTION IS IN THE
FORECAST FOR WEDNESDAY. THE ECMWF MODEL CONTINUES TO SHOW THE SHORT
WAVE ENERGY ASSOCIATED WITH THE FRONT. ON THURSDAY THE FRONT WILL BE
SAGGING INTO AR...WITH UPPER SUPPORT...AND A SLIGHT CHANCE OF
CONVECTION IS IN THE FORECAST. THIS MAY HAVE TO BE UPPED WITH LATER
FORECASTS. ON FRIDAY...THE FRONT WILL HAVE SAGGED TO CENTRAL TO
SOUTHERN AR...WITH AGAIN SOME POSSIBLE CONVECTION MAINLY OVER
CENTRAL TO SOUTHERN AR. UNCERTAINTY DOES EXIST ON HOW FAR SOUTH THE
FRONT MAKES IT...BUT IF THE UPPER TROUGH IS AS DEEP AS THE ECMWF
IS FORECASTING...THE FRONT COULD MAKE IT TO NORTHERN LA. THE GFS
IS SIMILAR WITH ITS TRENDS...WHILE THE UPPER TROUGH OVER THE EAST
IS NOT AS STRONG AS THE ECMWF. ALSO LATE IN THE PERIOD A TROPICAL
SYSTEM MAY BE EFFECTING THE FLORIDA GULF. TEMPERATURES WILL BE
AROUND NORMAL VALUES TO BELOW BASED ON RAIN AND CLOUDS. AREAS THAT
SEE LITTLE TO NO RAIN WILL HAVE AT OR A BIT ABOVE NORMAL HIGH
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  90  71  91 /  40  50  20  30
CAMDEN AR         74 100  70  98 /  20  40  20  20
HARRISON AR       71  89  70  90 /  40  40  20  30
HOT SPRINGS AR    76  98  74  96 /  30  40  20  20
LITTLE ROCK   AR  77  94  72  94 /  30  40  20  30
MONTICELLO AR     75  97  72  95 /  30  40  20  20
MOUNT IDA AR      74  97  73  96 /  30  40  20  20
MOUNTAIN HOME AR  72  90  71  91 /  40  40  20  30
NEWPORT AR        74  89  71  91 /  40  50  20  30
PINE BLUFF AR     77  97  74  95 /  30  40  20  20
RUSSELLVILLE AR   75  94  73  95 /  30  40  20  30
SEARCY AR         76  90  72  92 /  40  50  20  30
STUTTGART AR      76  92  73  93 /  30  50  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-WHITE-WOODRUFF-YELL.

&&

AVIATION...63
Hazardous weather outlook, Aug 20, 5:00 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT AUG 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL HIGH PRESSURE RIDGE WILL BUILD A BIT BACK OVER
ARKANSAS TODAY...AND LOWER THE CHANCES OF STORMS SOME IN THE
AFTERNOON. THE MAIN AREAS WILL BE OVER NORTHERN AREAS. AN ISOLATED
STRONG TO SEVERE STORM WILL BE POSSIBLE...WITH DAMAGING WINDS THE
MAIN THREAT. TONIGHT THERE IS ALSO A CHANCE OF SHOWERS AND
THUNDERSTORMS AS A FRONT SAGS INTO NORTHERN ARKANSAS. ALSO TODAY HOT
TEMPERATURES AND ELEVATED MOISTURE LEVELS WILL RESULT IN HIGH HEAT
INDEX VALUES THIS AFTERNOON OVER MUCH OF SOUTHERN AND CENTRAL
ARKANSAS. A HEAT ADVISORY WILL BE IN EFFECT FOR INDICES LIKELY TO
EXCEED 105 DEGREES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY THE UPPER HIGH PRESSURE RIDGE WILL RETROGRADE BACK TO
THE WEST...ALLOWING A RETURN OF UPPER LEVEL NORTHWEST FLOW FOR
THE SECOND HALF OF THE WEEKEND AND INTO THE COMING WEEK. THIS FLOW
WILL BRING SOME UPPER LEVEL WEATHER SYSTEMS TO THE AREA...AND HELP
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. ALSO ON SUNDAY...A
FRONT WILL SAG INTO ARKANSAS. THE COMBINATION OF THE TWO...WILL
BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. EACH DAY...
THERE IS SOME UNCERTAINTY OF THE OVERALL TIMING AND INTENSITY OF
STORMS...BUT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE
OVER SOME PART OF ARKANSAS. THE MAIN THREAT WILL BE DAMAGING
WINDS. LARGE HAIL WILL BE A LESSER THREAT. ALSO AT TIMES HEAT
INDEX VALUES WILL BE OVER 100 TO AROUND 105 DEGREES...AND A HEAT
ADVISORY MAY BE IN EFFECT. EXTRA CAUTION SHOULD BE TAKEN DURING
PERIODS OF HIGH HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY DUE TO THE ISOLATED
NATURE OF ANY SEVERE STORMS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Aug 20, 10:37 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 AM CDT SAT AUG 20 2011

ARZ016-025-033-034-201630-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
1037 AM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...EASTERN WHITE...
SOUTHERN JACKSON AND EXTREME SOUTHERN INDEPENDENCE COUNTIES UNTIL
1130 AM CDT...

AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A DRY GUST FRONT WITH WINDS UP TO 40 MILES PER HOUR. THIS
GUST FRONT WAS LOCATED ALONG A LINE FROM 3 MILES SOUTHEAST OF ALGOA
TO NEAR BARE STONE...AND MOVING SOUTH AT 30 MPH.

THOUGH NO RAINFALL OR LIGHTNING ARE EXPECTED...WIND GUSTS UP TO 40
MPH WILL BE SEEN AS THE GUST FRONT CONTINUES SOUTH.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             AUGUSTA...            WEST POINT...
  TUPELO...             STEPROCK...           RUSSELL...
  PRYOR...              PATTERSON...          MCFADDEN...
  MCCRORY...            KENSETT...            JUDSONIA...
  HURRICANE LAKE WMA... HIGGINSON...          GEORGETOWN...
  BALD KNOB...          ALGOA...              WORDEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3509 9178 3552 9178 3557 9103 3513 9104
TIME...MOT...LOC 1532Z 356DEG 26KT 3547 9106 3543 9161

BJS
Special weather statement, Aug 20, 1:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 PM CDT SAT AUG 20 2011

ARZ041-052-201820-
MONTGOMERY AR-PIKE AR-
106 PM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 115 PM CDT...

AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MANFRED...OR 11 MILES SOUTH
OF MT IDA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEGUR...              GLENWOOD...           CADDO GAP...
  STRAWN MTN...         SHARP TOP MTN...      NELSON MTN...
  MARKHAM MTN...        MANFRED...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3440 9343 3428 9354 3437 9370 3448 9362
TIME...MOT...LOC 1806Z 299DEG 12KT 3438 9360

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 10:37 AM CDTSpecial Weather StatementLZKWhite, Woodruff53 min
Aug 20, 1:06 PM CDTSpecial Weather StatementLZKMontgomery14 min
Aug 20, 2:28 PM CDTSpecial Weather StatementLZKMontgomery32 min
Aug 20, 3:04 PM CDTSevere Thunderstorm WarningLZKClark, Pike41 min
Aug 20, 3:31 PM CDTSevere Thunderstorm WarningLZKScott, Yell44 min
Aug 20, 3:34 PM CDTSpecial Weather StatementLZKScott46 min
Aug 20, 4:00 PM CDTSpecial Weather StatementLZKNewton45 min
Aug 20, 4:21 PM CDTSpecial Weather StatementLZKYell44 min
Aug 20, 4:55 PM CDTSpecial Weather StatementLZKNewton30 min
Aug 20, 5:00 PM CDTSevere Thunderstorm WarningLZKLogan, Yell30 min
Aug 20, 5:01 PM CDTSpecial Weather StatementLZKPolk44 min
Aug 20, 5:20 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy25 min
Aug 20, 5:32 PM CDTSevere Thunderstorm WarningLZKLogan, Yell21 min
Aug 20, 5:33 PM CDTSpecial Weather StatementLZKMarion47 min
Aug 20, 5:43 PM CDTSpecial Weather StatementLZKBoone47 min
Aug 20, 5:48 PM CDTSevere Thunderstorm WarningLZKBoone, Marion42 min
Aug 20, 6:08 PM CDTSpecial Weather StatementLZKNewton47 min
Aug 20, 6:10 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy50 min
Aug 20, 6:14 PM CDTSevere Thunderstorm WarningLZKBoone, Marion46 min
Aug 20, 6:40 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton36 min
Aug 20, 6:52 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.